# SDR AWXA200201076

- Difficulty date: October 10, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 64,350 hours, 25,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N160322
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-08 CHECK REPAIR OF DELAMINATED AREA OF LT WING LEADING EDGE REQUIRED TO TERMINATE MONITOR. WS 106 TO WS 169 LT. MAINTENANCE REMOVED PREVIOUS REPAIR AND CUTOUT A 11 X 6.5 INCH DELAMINATED AREA OF LT INBOARD FIXED WING LEADING EDGE AT WS 106 TO WS 169; APPLIED FIBERGLASS REPAIR AND CONDUCTIVE COATING PER B757-200 SRM 51-70-08, FIG. 5, PARA 4.A.
